# SDR COMA9630009

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 2432 · Battery/Charger System
- Part: Power Supply
- Part number: 501122804
- Condition: Defective
- Location: Avionics
- Part time: 11,516 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER WARNING LIGHT CAME ON.  REPLACED THE EMERGENCY POWER SUPPLY.
